# SDR ASAA0540701

- Difficulty date: December 4, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND LIGHTNING STRIKE AT BS 249 STRINGER 4L.  REMOVED BLIND FASTENER AND INSTALLED SOLID FASTENER IAW B737-400 SRM 51-40-02.  (M)
